Article info

See original article:

This article has been retracted. Please see:

Psychiatric side effects during methysergide treatment
  1. Correspondence to:
 Professor Peter J Goadsby
 Institute of Neurology, Queen Square, London WC1N 3BG UK; petergion.ucl.ac.uk
View Full Text

Citation

Cittadini E, Goadsby PJ
Psychiatric side effects during methysergide treatment

Publication history

  • Received 24 June 2004
  • Accepted 7 October 2004
  • Revised 6 October 2004
  • Published in print 1 July 2005.
  • Published online 16 June 2005.
  • Retraction

    Retraction Notice

    This article was withdrawn by the publisher.

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.